Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 24, NWS Austin/San Antonio, TX

May 14, 2015Atascosa County, Karnes County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 14, 2015, 6:56 PM CDT for Atascosa County, Karnes County, Wilson County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2015, 6:56 PM CDT (23:56 UTC)
Expired
May 14, 2015, 9:00 PM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Atascosa County, TX, Karnes County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 97 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2703 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WGUS54 KEWX 142356
FFWEWX
TXC013-255-493-150200-
/O.NEW.KEWX.FF.W.0024.150514T2356Z-150515T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT THU MAY 14 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
  WEST CENTRAL KARNES COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 900 PM CDT
    
* AT 655 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  CONTINUE WHERE FLOODING IS CURRENT ONGOING OR BEGIN SHORTLY WHERE 
  IT HASNT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PLEASANTON...FLORESVILLE...JOURDANTON...POTEET...POTH...
  CHRISTINE...CAMPBELLTON...KOSCIUSKO...FALLS CITY...CESTOHOWA...PANA
  MARIA...MCCOY...DOBROWOLSKI...PEGGY...COY CITY...HOBSON...
  COUGHRAN...DEWEESVILLE...PAWELEVILLE AND FASHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

IF YOU ENCOUNTER ROADS COVERED IN WATER...REMEMBER...TURN AROUND 
DONT DROWN. ALSO...PLEASE REPORT ANY FLASH FLOODING YOU SEE TO LOCAL 
LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE. 

&&

LAT...LON 2867 9875 2903 9859 2920 9802 2900 9777
      2868 9824

$$

TB3

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 6:48 PM CDT, 8 minutes earlier.

Area forecast discussion, May 14, 6:48 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT THU MAY 14 2015

.AVIATION...
CONVECTION SOUTH OF SAN ANTONIO SHOULD DISSIPATE BEFORE GETTING TO
THE AIRPORTS...BUT IT COULD MAKE IT BEFORE SUNSET. ANY TSRA/SHRA
WILL DROP CIGS TO MVFR...OTHERWISE VFR CONDITIONS THROUGH MUCH OF
THE EVENING. CIGS WILL DROP BY 04Z OR 05Z IN AUSTIN AND SAN
ANTONIO. AT ABOUT THIS TIME EXPECTING CONVECTION TO MOVE INTO DRT
FOR SEVERAL HOURS. THERE IS LESS OF A CHANCE FOR SHOWERS AND
THUNDERSTORMS TO MAKE IT TO SAN ANTONIO AND AUSTIN LATER
OVERNIGHT. AFTER STORMS PASS CIGS WILL IMPROVE THROUGH THE LATE
MORNING.

&&

.PREV DISCUSSION... /ISSUED 314 PM CDT THU MAY 14 2015/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
LATE AFTERNOON RADAR IMAGERY AND LIGHTNING DATA FROM THIS AFTERNOON
SHOW AN INCREASE IN CONVECTION FOR AREAS EAST OF I-35...WITH THE
STRONGEST ACTIVITY OVER THE COASTAL PLAINS. DAYTIME HEATING ALONG
WITH PLENTY OF MOISTURE IN A WEAKLY CAPPED ENVIRONMENT SHOULD ALLOW
THIS ACTIVITY TO CONTINUE THROUGH EARLY EVENING. WITH THE LOSS OF
DAYTIME HEATING...WE EXPECT A DECREASE IN SHOWERS AND
THUNDERSTORMS EAST OF I-35. CAN/T RULE OUT A STRAY SHOWER OR STORM
OVERNIGHT...BUT WILL ONLY CARRY A 20-30% CHANCE FOR PRECIPITATION
TONIGHT. A DIFFERENT STORY IS EXPECTED TO UNFOLD OVER THE RIO
GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU LATE THIS EVENING AND
OVERNIGHT. AN ACTIVE SUBTROPICAL JET ALOFT ALONG WITH LOW-LEVEL
MOISTURE POOLING UP ALONG THE RIO GRANDE SHOULD RESULT IN A ROUND
OF CONVECTION THIS EVENING ALONG THE SERRANIAS DEL BURRO
MOUNTAINS. STORM MOTION VECTORS SHOW THIS ACTIVITY WILL MOVE EAST
THIS EVENING. RAIN CHANCES CONTINUE AFTER MIDNIGHT AS THE LOW-
LEVEL JET STRENGTHENS TO AROUND 30KTS. WE COULD ALSO SEE
ADDITIONAL STORMS DEVELOP ON LEFTOVER BOUNDARIES THROUGH THE EARLY
MORNING HOURS. STORM MOTION VECTORS REALLY DECREASE AFTER
MIDNIGHT...SO SLOW MOVING STORMS WITH HEAVY RAINFALL WILL BE A
CONCERN. BASED ON RECENT RAINFALL AMOUNTS / POCKETS OF SATURATED
SOILS AND EXPECTED AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS
NEAR 3 INCHES...WE WILL ISSUE A FLASH FLOOD WATCH FROM
15/00Z-15/12Z. ON FRIDAY...RAINFALL CHANCES WILL LIKELY DEPEND ON
WHAT OCCURS TONIGHT. FOR NOW...WE/LL FOCUS THE HIGHER CHANCES OF
RAINFALL FOR AREAS ALONG AND EAST OF HIGHWAY 83 AS A STRONGER MID-
LEVEL SHORTWAVE TROUGH LIFTS NORTHWARD. GIVEN PLENTY OF MOISTURE
ACROSS THE REGION...LOCALLY HEAVY RAINFALL REMAINS A CONCERN. WITH
THE LOSS OF DAYTIME HEATING...WE SHOULD SEE A DECREASE IN RAINFALL
COVERAGE.

LONG TERM (SATURDAY THROUGH THURSDAY)...
WE SHOULD SEE SOME DRYING IN THE MID-LEVELS ON SATURDAY BEHIND A
DEPARTING SHORTWAVE TROUGH. THIS WILL REDUCE OUR RAIN CHANCES
SLIGHTLY AND WE/LL KEEP A 30-40% CHANCE FOR NOW TO ACCOUNT FOR ANY
DIURNALLY DRIVEN CONVECTION. THE WEATHER PATTERN TRENDS A LITTLE
MORE ACTIVE BEGINNING LATE SATURDAY NIGHT AND CONTINUING INTO MONDAY
OF NEXT WEEK. SOUTHWEST FLOW ALOFT STRENGTHENS ONCE AGAIN AS ANOTHER
MID-LEVEL TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS TROUGH SHOULD
BE STRONG ENOUGH TO SEND A WEAK COLD FRONT OR PERHAPS A STRONG
OUTFLOW BOUNDARY INTO THE REGION BY LATE MONDAY. THE MODELS ALSO
SHOW A NORTHERN STREAM UPPER JET OVER THE DESERT SOUTHWEST WITH A
SUBTROPICAL JET OVER NORTHERN MEXICO. THIS SHOULD PUT OUR REGION IN
FAVORABLE DIFFLUENT FLOW ALOFT ON MONDAY AND PERHAPS INTO EARLY
TUESDAY. RAIN CHANCES CONTINUE INTO THE MIDDLE OF THE UPCOMING WORK
WEEK WITH A CONTINUED LONG WAVE TROUGH TO OUR WEST AND ACTIVE
SOUTHWEST FLOW ALOFT OVER TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  82  71  85  72 /  30  50  20  30  40
AUSTIN BERGSTROM INTL AIRPORT  70  82  71  84  73 /  30  50  20  30  30
NEW BRAUNFELS MUNI AIRPORT     70  82  70  84  72 /  30  50  20  30  30
BURNET MUNI AIRPORT            68  80  69  82  70 /  30  50  20  40  50
DEL RIO INTL AIRPORT           67  83  71  87  69 /  70  40  20  20  50
GEORGETOWN MUNI AIRPORT        70  80  70  83  71 /  30  50  20  30  40
HONDO MUNI AIRPORT             70  82  71  85  72 /  50  50  20  30  40
SAN MARCOS MUNI AIRPORT        70  81  71  85  72 /  30  50  20  30  30
LA GRANGE - FAYETTE REGIONAL   72  82  72  85  74 /  20  40  20  30  20
SAN ANTONIO INTL AIRPORT       71  82  71  84  72 /  40  50  20  30  40
STINSON MUNI AIRPORT           71  83  72  86  73 /  30  50  20  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...DIMMIT...EDWARDS...KERR...KINNEY...MAVERICK...
REAL...UVALDE...VAL VERDE...ZAVALA.

&&

MESOSCALE/AVIATION...03
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 14, 3:28 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT THU MAY 14 2015

TXZ171>173-183>194-202>209-217>225-228-152000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
328 PM CDT THU MAY 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH 7 AM CDT FRIDAY ACROSS THE WESTERN ONE-THIRD OF SOUTH
CENTRAL TEXAS. A COMPLEX OF NUMEROUS SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP OVER THE SOUTHERN EDWARDS PLATEAU AND SPREAD
EAST INTO PARTS OF THE HILL COUNTRY AND THE RIO GRANDE PLAINS LATE
THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT LOCALLY HEAVY
RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH HIGHER TOTALS AROUND 3
INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND
NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL...
PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS.
A FEW STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WINDS OVER 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS FOR FRIDAY
THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS
AND STRONG TO POSSIBLY SEVERE STORMS. THE HIGHEST POTENTIAL FOR
HEAVY RAINFALL IS EXPECTED TO BE SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE
NEEDED SUNDAY INTO MONDAY.

In the hours before

Special weather statement, May 14, 5:58 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 PM CDT THU MAY 14 2015

TXZ221-142330-
WILSON TX-
558 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILSON COUNTY UNTIL 630
PM CDT...

AT 556 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FLORESVILLE...MOVING NORTH AT 10 MPH.

VERY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...HALF INCH
HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW AND CANADA VERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2911 9841 2933 9823 2888 9819
TIME...MOT...LOC 2256Z 161DEG 10KT 2913 9820

TB3
Special weather statement, May 14, 6:00 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 PM CDT THU MAY 14 2015

TXZ221-142345-
WILSON TX-
600 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILSON COUNTY UNTIL
645 PM CDT...

AT 559 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLORESVILLE...MOVING NORTH AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...POTH...FAIRVIEW AND CANADA VERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2888 9819 2911 9841 2929 9826 2902 9800
TIME...MOT...LOC 2259Z 161DEG 10KT 2908 9817

TB3
Special weather statement, May 14, 6:21 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT THU MAY 14 2015

TXZ173-150000-
WILLIAMSON TX-
621 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WILLIAMSON COUNTY
UNTIL 700 PM CDT...

AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLORENCE...OR 10 MILES NORTH OF SERENADA...MOVING NORTHWEST AT 15
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3090 9777 3085 9757 3076 9771 3084 9791
      3091 9783
TIME...MOT...LOC 2321Z 126DEG 12KT 3084 9774

AAT
Special weather statement, May 14, 6:27 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
627 PM CDT THU MAY 14 2015

TXZ220>222-150030-
ATASCOSA TX-WILSON TX-KARNES TX-
627 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...WEST CENTRAL KARNES
AND SOUTHWESTERN WILSON COUNTIES UNTIL 730 PM CDT...

AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SMITHSON VALLEY...OR 9 MILES NORTH OF CAMPBELLTON...MOVING NORTH AT
10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING AND
CONTINUED VERY HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
PLEASANTON...FLORESVILLE...JOURDANTON...POTEET...POTH...CHARLOTTE...
CHRISTINE...CAMPBELLTON...KOSCIUSKO...FALLS CITY...LEMING...
CESTOHOWA...FAIRVIEW...MCCOY...DOBROWOLSKI...PEGGY...HOBSON...
COUGHRAN...DEWEESVILLE AND FASHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2909 9859 2919 9791 2889 9796 2865 9828
      2864 9880
TIME...MOT...LOC 2326Z 196DEG 7KT 2889 9833

TB3
Special weather statement, May 14, 6:38 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
638 PM CDT THU MAY 14 2015

TXZ172-150015-
BURNET TX-
638 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
715 PM CDT...

AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BRIGGS...OR 12 MILES NORTHEAST OF BERTRAM...MOVING NORTHWEST AT 10
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRIGGS...MAHOMET AND WATSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3103 9791 3095 9785 3091 9783 3081 9794
      3082 9794 3087 9799 3103 9807
TIME...MOT...LOC 2337Z 157DEG 9KT 3088 9791

AAT
Local storm report, May 14, 6:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT THU MAY 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      7 WSW POTH              29.02N  98.17W
05/14/2015                   WILSON             TX   LAW ENFORCEMENT

            THE SHERIFF DEPARTMENT REPORTED SEVERAL COUNTY ROADS
            WITH WATER OVER THEM ESPECIALLY NEAR DEWEES INCLUDING
            FM541.

&&

EVENT NUMBER EWX1500368

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:04 PM CDTSpecial Weather StatementEWXVal Verde26 min
May 14, 12:51 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Travis3 hr
May 14, 4:17 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell6 hr
May 14, 3:06 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bexar, DeWitt, Dimmit, Edwards and 15 more26 hr
May 14, 3:49 PM CDTSpecial Weather StatementEWXBastrop, Caldwell26 min
May 14, 4:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson65 min
May 14, 4:27 PM CDTSpecial Weather StatementEWXHays33 min
May 14, 4:31 PM CDTSpecial Weather StatementEWXAtascosa, Wilson44 min
May 14, 4:48 PM CDTSpecial Weather StatementEWXBastrop27 min
May 14, 5:03 PM CDTSevere Thunderstorm WarningEWXAtascosa27 min
May 14, 5:07 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Wilson113 min
May 14, 5:15 PM CDTSevere Thunderstorm WarningEWXWilson45 min
May 14, 5:33 PM CDTSpecial Weather StatementEWXAtascosa57 min
May 14, 5:40 PM CDTSpecial Weather StatementEWXWilliamson20 min
May 14, 5:58 PM CDTSpecial Weather StatementEWXWilson32 min
May 14, 6:00 PM CDTSpecial Weather StatementEWXWilson45 min
May 14, 6:21 PM CDTSpecial Weather StatementEWXWilliamson39 min
May 14, 6:27 PM CDTSpecial Weather StatementEWXAtascosa63 min
May 14, 6:38 PM CDTSpecial Weather StatementEWXBurnet37 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.